Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having pain below chest. Taken omeprazole capsules. Started burping. Took ibuprofen. What's going on?

I have a pain which is just below my chest and it goes through to my back, the pain is very severe and i need to lie down. my gp prescribed omeprazole capsules which i had taken as soon as the pain started which made me burp but the pain came back 5 minutes after. its only started in the last week and i ve had it a few times, once maybe twice a day, and it lasts between 30mins to an hour or two. i took ibuprofen a couple of days ago and it seemed to have worked, but i m not sure if it was the ibuprofen that worked or the pain faded itself. please help
Asked On : Mon, 21 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to advise that you should get an ultrasound of upper abdomen done.
Also get your blood tested for Liver Function Test(LFT) and serum amylase.

I would suggest that you should follow certain precautions like :-
1. Avoid spicy and oily foods.
2. Avoid being empty stomach for long periods.
3. Avoid smoking and alcohol,if any.
4. Drink lots of water daily.

You can take Domperidone 30 mg along with omeprazole 40 mg.
Rest management can be planned after knowing the reports of the investigations mentioned above.

I hope this is helpful to you.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor